# SDR DALA2023053104357

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DONT PASS OPERATIONAL TEST EPSU-EMERGENCY POWER SUPPLY UNIT POSITION 19WL IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED EPSU (19WL). (2789304)
